# SDR CALA2017033100770

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 47,829 hours, 19,157 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: DD71701100
- Part serial: 91874
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-5 1-06-960-805. OPS CHECKED GOOD.
